Kaletra and Lip moisturizer poisoning - from FDA reports


Summary

There is no Lip moisturizer poisoning reported by people who take Kaletra yet. This review analyzes which people have Lip moisturizer poisoning with Kaletra. It is created by eHealthMe based on reports from FDA, and is updated regularly.

What to expect?

If you take Kaletra and have Lip moisturizer poisoning, find out what symptoms you could have in 1 year or longer.

You are not alone!

Join a support group for people who take Kaletra and have Lip moisturizer poisoning

Personalized health information

On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>

On May, 23, 2017

No report is found.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Lip moisturizer poisoning when taking Kaletra?

Kaletra

Kaletra has active ingredients of lopinavir; ritonavir. It is often used in hiv infection. (latest outcomes from Kaletra 17,353 users)

Lip Moisturizer Poisoning

No further information found.

Browse all side effects of Kaletra

a b c d e f g h i j k l m n o p q r s t u v w x y z

Drugs that are associated with Lip moisturizer poisoning

Lip moisturizer poisoning

Could your condition cause Lip moisturizer poisoning

Lip moisturizer poisoning

Related studies

What would happen?

Forecast new side effects and undetected conditions when you take Kaletra and have Lip moisturizer poisoning.

Can you answer these questions?

More questions for: Kaletra, Lip moisturizer poisoning

You may be interested in these reviews

More reviews for: Kaletra, Lip moisturizer poisoning